MathSciNet Relay Station
MathSciNet bibliographic data
MR1404026 (97m:81015) 81R50 (14H52 17B68 81T40 82B23)
Felder, Giovanni Conformal field theory and integrable systems associated to elliptic curves. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), 1247–1255, Birkhäuser, Basel, 1995.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement